Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP - Neuropathy
Jul 5, 2001

I am completing my first week of post-exposure prophylaxis (Combivir and Sustiva) following a potential unprotected exposure. While I had been warned about digestive system side effects (mild nausea, lack of appetite), I am experiencing tingling in my hands (fingers) and right forearm. Also, some minor sluggishness in right hand. I still need 3 more weeks of PEP. Are this symptoms reversible? Will they disappear once I complete PEP? Thank you very much

Response from Dr. Henry

The symptoms you are describing could be due to the Sustiva most likely and generally would be reversible several days after the drug is stopped. KH



Previous
Symptoms of hep-C or Hiv
Next
semantics

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement